# SDR 97ZZZM861

- Difficulty date: June 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N614AW
- Make and model: Bag BAE146300A
- Aircraft serial: E3132
- System (JASC): 5755 · Spoilers
- Part: Skin
- Condition: Cracked
- Location: Lt Spoiler
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT INBOARD LIFT SPOILER HAS SMALL CRACK IN TOP SKIN AT CENTER HINGE AREA.  REPAIRED LEFT INBOARD LIFT SPOILER CENTER, HINGE AREA IAW BAE FAX DJR/RJ0498-97.
